Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Oligodendroglioma grade II post brain tumor operation, on levipil, frisium, have giddiness and blackouts. Effect of medicines?

My Husband age 28 yrs has been operated for brain tumor in April 2012 and detected with oligodendroglioma grade II. he is on levipil 500mg and frisium10mg twice a day since 20 days. but from yesterday he is suffering from giddiness and blackouts at times and feels the movement of his blood flowing on his left side. is this side effect of the medicine
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Your husband has had a brain tumor surgery. Post surgery, there is a risk of seizures (fits) due to either scar of the surgery or due to minimal residual (left over) tumor. Therefore, medicines such as levipil and Frisium have been started. These are anti epileptic drugs that prevent the recurrence of fits.

Symptoms of black outs are more likely to be fits, rather than the side effects of these medicines. However, please consult his doctor for sorting this out.

Best wishes,
Dr Sudhir Kumar Md DM (Neurology)
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor